A certain case of a jet stream of ideal fluid
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1976), pp. 101-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_2_a13,
author = {L. M. Kotlyar},
title = {A~certain case of a~jet stream of ideal fluid},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {101--104},
year = {1976},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_2_a13/}
}
L. M. Kotlyar. A certain case of a jet stream of ideal fluid. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1976), pp. 101-104. http://geodesic.mathdoc.fr/item/IVM_1976_2_a13/